# SDR 372PA0029

- Difficulty date: May 11, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,802 hours, 26,426 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTORS BLANK ON TAKEOFF.  TESTED ALL SYSTEMS PER MM 34-31-02.  NO DEFECTS NOTED.
